Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 42, NWS North Platte, NE

June 1, 2014Deuel County, Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 6:08 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 6:08 PM MDT (00:08 UTC)
Expired
Jun 1, 2014, 7:00 PM MDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Deuel County, NE, Garden County, NE

The radar

The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 5:25 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS53 KLBF 020008
SVRLBF
NEC049-069-020100-
/O.NEW.KLBF.SV.W.0042.140602T0008Z-140602T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 606 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF LODGEPOLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHAPPELL...BIG SPRINGS...MOUNT VERNON...BARTON AND GOLDENEYE STATE
  WILDLIFE MANAGEMENT AREA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 10262 4128 10262 4129 10261 4118 10205
      4103 10205 4100 10206 4099 10207 4100 10262
      4101 10263
TIME...MOT...LOC 0009Z 292DEG 41KT 4119 10268

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
495 
WWUS53 KLBF 020034
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT SUN JUN 1 2014

NEC069-020044-
/O.CAN.KLBF.SV.W.0042.000000T0000Z-140602T0100Z/
GARDEN NE-
634 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARDEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4122 10262 4122 10226 4118 10205 4103 10205
      4099 10207 4100 10211 4100 10262 4101 10263
TIME...MOT...LOC 0034Z 292DEG 41KT 4104 10237

$$

NEC049-020100-
/O.CON.KLBF.SV.W.0042.000000T0000Z-140602T0100Z/
DEUEL NE-
634 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DEUEL COUNTY
UNTIL 700 PM MDT...

AT 629 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPPELL...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BIG SPRINGS...BARTON AND GOLDENEYE STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 10262 4122 10226 4118 10205 4103 10205
      4099 10207 4100 10211 4100 10262 4101 10263
TIME...MOT...LOC 0034Z 292DEG 41KT 4104 10237

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
390 
WWUS53 KLBF 020059
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT SUN JUN 1 2014

NEC049-020109-
/O.EXP.KLBF.SV.W.0042.000000T0000Z-140602T0100Z/
DEUEL NE-
659 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR DEUEL COUNTY WILL EXPIRE AT
800 PM CDT/700 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4122 10262 4122 10226 4118 10205 4103 10205
      4099 10207 4100 10211 4100 10262 4101 10263
TIME...MOT...LOC 0059Z 292DEG 41KT 4093 10202

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:00 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 1, 6:00 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT SUN JUN 1 2014

.UPDATE...
ISSUED AT 657 PM CDT SUN JUN 1 2014

JUST UPDATED THE FORECAST FOR THE BRAND NEW SEVERE THUNDERSTORM
WATCH WHICH IS IN EFFECT UNTIL MIDNIGHT CDT FOR LOCATIONS ALONG AND
WEST OF A LINE FROM VALENTINE TO EUSTIS. A VERY STRONG LINE OF
THUNDERSTORMS WAS PRESENT ACROSS THE EASTERN NEBRASKA PANHANDLE AND
WESTERN SANDHILLS. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST
THIS EVENING. STORMS SHOULD APPROACH THE NORTH PLATTE AREA DURING
THE 830 TO 9 PM CDT TIME FRAME. AT THIS TIME...THE CORRIDOR OF
STRONGEST STORMS WILL BE ACROSS THE CENTRAL SANDHILLS...MAINLY FROM
GRANT AND ARTHUR COUNTY...EAST TO THOMAS AND LOGAN COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

LEAD SHORTWAVE AIDED IN THE DEVELOPMENT OF ELEVATED CONVECTION
THIS MORNING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA.
THE STORMS CONGEALED INTO AN MCS...WHICH IS CURRENTLY ONGOING
ACROSS CENTRAL AND FAR EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA.
THIS SYSTEM HAS STABILIZED THE ATMOSPHERE IN IT/S WAKE ACROSS
WESTERN AND SOUTHWEST NEBRASKA EARLY THIS AFTERNOON. SKIES ARE
CLEARING OR HAVE CLEARED ACROSS THIS AREA HOWEVER...AND SOME
DESTABILIZATION IS POSSIBLE LATE THIS AFTERNOON. WITH THE MAIN
SHORTWAVE STILL LOCATED ACROSS WESTERN WYOMING /MOVING EAST/
SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS CONVECTION MOVES
EAST OFF THE HIGHER TERRAIN TO THE WEST. SEVERE CHANCES HAVE BEEN
GREATLY REDUCED DUE TO THE EARLY CONVECTION...AND HAVE REMOVED THE
SEVERE WORDING FOR ALL AREAS FROM THE FORECAST. BY MIDNIGHT
TONIGHT...ALL STORMS SHOULD HAVE ENDED AS A COLD FRONT PUSHES
SOUTHEAST ACROSS THE AREA.

A PLEASANT DAY MONDAY...WITH LOWER HUMIDITY AND COMFORTABLE
TEMPERATURES IN THE WAKE OF TONIGHTS COLD FRONT. WINDS COULD BE A BIT
BREEZY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA LATE MORNING AND
EARLY AFTERNOON. HIGHS SHOULD MOSTLY BY IN THE UPPER 70S AND LOWER
80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

AN ACTIVE WEATHER PATTERN IS AHEAD. MODELS IN GOOD AGREEMENT WHERE
SEVERAL FRONTS WILL BE MOVING THROUGH THE AREA FOR A CHANCE OF
THUNDERSTORMS DAILY. MONDAY NIGHT INTO TUESDAY A SEMI STATIONARY
FRONT WILL BE THE FOCUS FOR THUNDERSTORMS AS LEESIDE CYCLOGENESIS
OCCURS. ON TUESDAY MOISTURE IS DRAWN NORTH...WITH INGREDIENTS TO
COME TOGETHER FOR SEVERE THUNDERSTORM DEVELOPMENT BY LATE
AFTERNOON AND EVENING. THE SYSTEM DROPS SOUTH AND EAST WHILE
MOVING EAST THROUGH WESTERN NEBRASKA BEFORE MIDNIGHT.

HEAVY RAINFALL WILL ALSO BE A THREAT WITH SOME LOCALES RECEIVING
AN INCH OR MORE OF RAIN AS STORMS ORGANIZE AND MOVE EAST. LARGE
HAIL WILL BE THE PRIMARY THREAT TUESDAY...ALTHOUGH A CHANCE FOR
TORNADOES AS WELL INTO THE EVENING WITH GOOD SHEAR FOR SUPERCELLS
TO FORM.

THIS SYSTEM SLOWLY MOVES EAST INTO EASTERN NEBRASKA WEDNESDAY WITH
THE CHANCE FOR RAIN LINGERING ACROSS THE NORTH AND NORTH CENTRAL.
THE SYSTEMS COLD FRONT WILL MOVE SOUTH WEDNESDAY EVENING THEN BACKS
WEST TO THE FRONT RANGE FOR A CONTINUED FOCUS FOR RAIN CHANCES INTO
NEXT WEEKEND.

TEMPERATURES WILL BECOME CLOSER TO SEASONAL NORMALS THURSDAY AS
THE A COLD FRONT MOVES SOUTH LATE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 657 PM CDT SUN JUN 1 2014

THUNDERSTORMS WILL IMPACT THE KLBF AND KVTN TERMINALS DURING THE 01Z
TO 04Z TIME FRAME THIS EVENING. SOME WIND GUSTS MAY APPROACH 50 KTS
AT THE KLBF TERMINAL...AND 40 KTS AT THE KVTN TERMINAL. IN
ADDITION...HAIL WILL BE POSSIBLE AS WELL. AFTER 05Z THE THREAT FOR
THUNDERSTORMS WILL END AT BOTH TERMINALS WITH CLEAR SKIES EXPECTED
THROUGH 00Z MONDAY.

&&

.HYDROLOGY...
ISSUED AT 306 PM CDT SUN JUN 1 2014

HIGH FLOWS ARE EXPECTED ON THE NORTH PLATTE RIVER...UPSTREAM OF
LAKE MCCONAUGHY TO INCLUDE THE LEWELLEN AREA...AND THE SOUTH PLATTE
RIVER. THE INCREASED FLOWS WILL BE FROM A COMBINATION OF RESERVOIR
RELEASES DUE TO SNOWMELT AND RECENT RAINS. NO FLOOD IMPACTS ARE
EXPECTED AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CLB
SHORT TERM...TAYLOR
LONG TERM...KECK
AVIATION...CLB
HYDROLOGY...KECK
Hazardous weather outlook, Jun 1, 6:02 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SUN JUN 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-030015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
702 PM CDT SUN JUN 1 2014 /602 PM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SOME STORMS WILL BE SEVERE...PARTICULARLY
ALONG AND SOUTH OF HIGHWAY 2 AND 91 FROM ANTIOCH TO DUNNING AND
EAST TO ERICSON. WIND GUSTS TO 70 MPH AND HAIL UP TO QUARTER SIZE
IS POSSIBLE SOUTH OF THE BEFORE MENTIONED LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MUCH OF THIS UPCOMING WORKWEEK. AT
THIS
TIME IT APPEARS CONDITIONS TUESDAY WILL BECOME FAVORABLE FOR
SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. A
WARM FRONT ACROSS THE AREA COULD ALSO BECOME A FOCUS FOR
TORNADOES
LATE TUESDAY AFTERNOON AND EVENING. LATER FORECASTS WILL BETTER
REFINE THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND SOUTHERN SANDHILLS
AND SOUTHWESTERN NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jun 1, 1:13 PM MDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             20 S EUSTIS             40.37N 100.03W
06/01/2014  E0.25 INCH       GOSPER             NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

&&

SCARMEL
Local storm report, Jun 1, 1:25 PM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             20 SSW EUSTIS           40.40N 100.17W
06/01/2014  E0.25 INCH       FRONTIER           NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

&&

SCARMEL
Local storm report, Jun 1, 4:35 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 NE HERSHEY            41.20N 100.95W
06/01/2014  M1.50 INCH       LINCOLN            NE   PUBLIC

            STORM TOTAL RAINFALL THROUGH 500 PM CDT. REPORT RELAYED
            THROUGH SOCIAL MEDIA.

&&

SCARMEL
Local storm report, Jun 1, 5:18 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     20 W ELLSWORTH          42.06N 102.68W
06/01/2014  E60 MPH          SHERIDAN           NE   PUBLIC

            40 TO 50 MPH SUSTAINED WINDS WITH GUSTS ESTIMATED OVER 60
            MPH. SHINGLES OFF SHOPP. PEA SIZED HAIL ALSO OCCURRED.
            VERY HEAVY RAIN AT TIME OF THIS REPORT.

&&

SCARMEL
Special weather statement, Jun 1, 5:32 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT SUN JUN 1 2014

NEZ004-094-020015-
SHERIDAN NE-WESTERN CHERRY NE-
532 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES UNTIL 615 PM MDT...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF GORDON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK HILL...
  MORGAN LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  INDIAN HILL...
  ROUND LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 192 AND 207.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jun 1, 6:01 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     10 S ASHBY              41.88N 101.93W
06/01/2014  E60 MPH          GRANT              NE   PUBLIC

            ESTIMATED 50 TO 60 MPH WIND GUSTS...SMALL TREE BRANCHES
            DOWN. ALSO PEA SIZED HAIL COVERING GROUND AT TIME OF THIS
            REPORT.

&&

SCARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:11 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson49 min
Jun 1, 6:32 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker43 min
Jun 1, 6:56 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas49 min
Jun 1, 8:24 PM MDTSevere Thunderstorm WarningLBFCuster66 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.